# SDR XV6A2011102500015

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N405VA
- Make and model: Dorner DO228202
- Aircraft serial: 8144
- Aircraft time: 19,653 hours, 29,976 cycles
- Engine: Garrtt TPE33110T
- Engine time: 3,470 hours, 5,540 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Thermocouple
- Part number: MS280343
- Part serial: 12726
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 123,456 hours, 123,456 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NR 1 ENGINE INDICATED HIGH OIL TEMP, IN YELLOW.  CREW ACCOMPLISHED QRH AND MADE AN UNSCHEDULED LANDING INTO 1G4.  REPLACED LT OIL TEMP INDICATOR WITH REPAIRED INDICATOR, PROBLEM STILL EXISTS.  REPLACED LT OIL TEMP BULB WITH NEW BULB.  OPS CHECK WAS GOOD.  (NOTE:  TIMES AND CYCLES LISTED ARE NOT ACTUAL DUE TO PART IS NOT TIME CONTROLLED).
